# SDR 01FDEA00082

- Difficulty date: February 6, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR TO FLOORBEAM UPPER FLANGE BS 360, RBL 8 - LBL 8, WL 208.  *S/D*  REMOVED AND REPLACED PER FEDEX EA 7-5310-5620.
